# SDR UPS08M51688

- Difficulty date: January 19, 2008
- Submitted: February 20, 2008
- Operation: Air carrier
- Aircraft: N252UP
- Make and model: Doug MD-11F
- Aircraft serial: 48768
- Aircraft time: 34,049 hours, 6,672 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Fairing
- Part number: AVB7777
- Condition: Cracked
- Location: Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C FROM DMI LOG D339585 TAIL ENG PYLON LOWER AFT FAIRING CRACK REPAIRS REF EO MD11-5450-25730.  REMOVED INTERIM REPAIR DOUBLERS, CUTOUT DAMAGE/CRACKS, FABRICATED, AND INSTALLED REPAIR FILLERS & DOUBLERS IAW MD-11 SRM 54-00-01 FIG 4 , 51-31-01, AND 51-31-04.
